# SDR CALA0700777

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Part number: A1355126
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SPLICE PLATE IS CRACKED AT NAC STA 345.28 AND NAC WL 118.95.  REMOVED AND REPAIRED CRACKED SECTION ON NR 2 PYLON I/B SPLICE PLATE REF ECRA 5421-01016.
